메뉴 건너뛰기




Volumn 537, Issue 1-3, 1999, Pages 586-598

Integrable chiral theories in 2 + 1 dimensions

Author keywords

Chiral theories; Conserved currents; Integrable theories; Zero curvature conditions

Indexed keywords


EID: 0033521342     PISSN: 05503213     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0550-3213(98)80014-X     Document Type: Article
Times cited : (15)

References (13)
  • 4
    • 0043286507 scopus 로고    scopus 로고
    • hep-th/9802131, and references therein
    • T. Ioannidou and W.J. Zakrzewski, hep-th/9802131, Phys. Lett. A 242 (1998) 233, and references therein.
    • (1998) Phys. Lett. A , vol.242 , pp. 233
    • Ioannidou, T.1    Zakrzewski, W.J.2
  • 8
    • 0009230670 scopus 로고    scopus 로고
    • hep-th/9802105; Some useful formulas in non-linear sigma models in (1+2)-Dimensions, hep-th/9804004; Nonlinear Grassmann Sigma Models in Any Dimension and an Infinite Number of Conserved Currents, hep-th/9806084
    • K. Fujii and T. Suzuki, Non-linear Sigma Models in (1 + 2)-dimensions and an Infinite Number of Conserved Currents, hep-th/9802105; Some useful formulas in non-linear sigma models in (1+2)-Dimensions, hep-th/9804004; Nonlinear Grassmann Sigma Models in Any Dimension and an Infinite Number of Conserved Currents, hep-th/9806084.
    • Non-linear Sigma Models in (1 + 2)-dimensions and an Infinite Number of Conserved Currents
    • Fujii, K.1    Suzuki, T.2
  • 10
    • 33645629468 scopus 로고
    • G.H. Derrick, J. Math. Phys. 5 (1964) 1252; S. Coleman and J. Mandula, Phys. Rev. 159 (1967) 1251.
    • (1964) J. Math. Phys. , vol.5 , pp. 1252
    • Derrick, G.H.1
  • 11
    • 33646066981 scopus 로고
    • G.H. Derrick, J. Math. Phys. 5 (1964) 1252; S. Coleman and J. Mandula, Phys. Rev. 159 (1967) 1251.
    • (1967) Phys. Rev. , vol.159 , pp. 1251
    • Coleman, S.1    Mandula, J.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.